Journal of Symbolic Logic

Association for Symbolic Logic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 32, Issue 4 (1967), 578-609.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736144

JSTOR
links.jstor.org

Citation

Association for Symbolic Logic. J. Symbolic Logic 32 (1967), no. 4, 578--609. https://projecteuclid.org/euclid.jsl/1183736144


Export citation